Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Lexapro dose too high

Posted by Baseball85 on February 26, 2013, at 14:06:11

In reply to Re: Lexapro dose too high Baseball85, posted by CamW on February 26, 2013, at 13:52:53

Thanks Cam. I have spoken to my doctor, he wants me to go back down to 10mg in the morning for a few weeks and seeing I improve. How long should it take for me to feel a difference from the lowered dose?


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Baseball85 thread:1038887
URL: http://www.dr-bob.org/babble/20130222/msgs/1038906.html